Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes decreased hair density?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3312 Questions
Question
hi..Iam applying r 89 since 6 weeks on my scalp and also taking it thrice orally..but I feel the density of my frontal hair has decreased.Is it due to the application on scalp.Iam female 42 years.does R 89 has a side effect
Posted Sat, 23 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
Screening for anemia and hypothyroidism is must

Detailed Answer:
Hi madam

I have carefully read your query and understand your concern.

R89 is an homeo product and hence can be relied upon totally.

Few ingredients of it are helpful for hair growth and some cause side effects like itchy scalp and frontal hair loss.

Hair loss in your case has has medically evaluated.

Most common cause in your age group responsible for hair loss include, Iron deficiency anemia,Hypothyroidism and Polycystic ovaries.

I strongly recommend you to get tested through blood for:

1.Hb%-low Hb% if any can be corrected with XXXXXXX iron folic acid 60mg thrice a day.

2.Complete thyroid profile -Hypothyroidism if any can be corrected with thyroxine supplementation.

3.Ultrasound abdomen-polycystic ovaries if any can be corrected oral contraceptive pills and tab metformin.

Additionally Minoxidil oil can be used for increasing the density of hair.

I suggest you to get tested for above and consult your Trichologist and Gynecologist for further assistance.

I also advice you eat soya proteins daily for good hair growth.

Drink 4 liters of water everyday.

Have 6-8 hrs of sleep/day.

Regular 20 min brisk walk.

I hope this info is helpful to you,

Post your further queries on http://bit.ly/drsureshheijebu
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor